# SDR SWAA2024070290509

- Difficulty date: May 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 58,479 hours, 34,921 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill Drain
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 807-827 Rbl23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO LOWER DOOR SILL BS 807-827; RBL 23; WL 156<[01] REMOVED AFT CARGO LOWER DOOR SILL IAW SRM 51-40-02  LOCATED AND DRILLED NEW AFT CARGO LOWER DOOR SILL IAW SRM 51-40-05 AND DWG 146A8340;[02] REMOVED AND REPLACED ACB LOWER DOOR SILL (SUB-THRESHOLD WEB) IAW SRM 51-40-02 AND DWG 146A8340;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
